Aspercreme Arthritis Pain Relief Gel for Arthritis & Joint Pain, Non-steroidal Anti-inflammatory Topical Gel with Max-Strength Diclofenac Sodium, 50 g
Regular price
€59,95
Sale price
€59,95
Regular price
Unit price/ per
SAVE %
Sold out
(xxxx Reviews)
Get it between - and -.
Brand: Aspercreme
Features:
Contains one (1) 50-gram tube of Aspercreme Arthritis Pain Relief Gel for daily treatment of arthritis
Clinically Proven: Aspercreme Arthritis Pain Relief Gel is clinically proven to relieve joint pain and improve mobility
Powerful NSAID: Aspercreme gel contains 1% diclofenac, an effective medicine that reduces inflammation and targets pain directly at the source
No Prescription Needed: OTC Aspercreme offers full prescription-strength pain relief without a prescription and is FSA/HSA eligible
Travel-Size Tube: Take your pain relief solution on the go in a compact and portable tube
Binding: Health and Beauty
Details: Relieve arthritis at the source of pain with Aspercreme Arthritis Pain Relieving Gel. This medicated topical gel provides relief from arthritis and joint pain on hands, wrists, elbows, feet, ankles and knees. The prescription-strength formula contains 1% diclofenac sodium, a clinically proven nonsteroidal anti-inflammatory medicine that relieves arthritis joint pain, reduces stiffness and improves mobility. No prescription needed. Compact and travel friendly, it's perfect at home or on the go. Keep it in your medicine cabinet, purse, backpack or gym bag so you always have arthritis pain relief on hand. Say goodbye to nagging pain and get the relief that works for you with Aspercreme.